# SDR CALA2024121903120

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 79,444 hours, 34,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: D5211598220000
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BOTTOM CORNER WAS DAMAGE. DOT 210-05 ()
